Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had brown liquid discharge from vagina. Used vinegar douche. Feeling like colon was discharging through vagina. Suggest treatment?

User rating for this question
Answered by
Practicing since : 2004
Answered : 816 Questions
a couple days ago i had a brown liquid discharge from my vagina. It smelled so awful. I used a vinegar douche and was able to get alot of the brown stuff out. Not the same as when I am on my period and have brown discharge from uterious shedding. This almost seemed like my colon discharging through my vagina? I am still having brown discharge today as well. I have just never had anything like this at all
Posted Wed, 18 Sep 2013 in Women's Health
Answered by Dr. Monika Choudhary 20 minutes later
Brief Answer:
a gynae check and Gram stain and culture

Detailed Answer:
Welcome to healthcare Magic!
You are probably having an aggressive vaginal infection, it may be of bacterial, fungal or prozoan origin.
You should get a vaginal discharge Gram stain and culture and get examined by a local gynecologist.
There are very effective and comfortable medicines available and there is hardly any need to undergo medival options like vinegar douche.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor